# SDR SWAA2023121315269

- Difficulty date: October 26, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE STRUCTURE - DEFLECTION CONTROL RIB TO SUPPORT PANEL ATTACH SERRATED PLATES HOLES ELONGATED AND GOUGED WITH PLAY.<[01] TRIMMED OUT DAMAGED AREA; FABRICATED OUTBOARD DOUBLER AND FILLER; INSTALLED OUTBOARD DOUBLER; FILLER WITH I/B AND O/B SERRATED PLATE AT R/H WING TRAILING EDGE DEFLECTION CONTROL RIB IN REFERENCE TO SRM 51-40-02-0G; SRM 57-51-02-2R-4.;[02] RII-VERIFIED REPAIR
